MAUDE Adverse Event Report: ENDOLOGIX OVATION PRIME; MAIN BODY

ENDOLOGIX OVATION PRIME; MAIN BODY
Model Number TV-AB2380-E
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 05/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm in 2015.Endologix was made aware of an enlarged aaa on a patient during a routine follow up ct.It was noted that the aaa has grown 1cm since the initial implant.Physician also observed in the ct a slight blush of contrast around the aortic body indicating a leak of unknown origin.Patient continues to be monitored, there were no discussion on a reintervention, patient will be monitored.Patient condition is good otherwise.
 
Additional Manufacturer Narrative
At the conclusion of the investigation, the sac growth complaint is confirmed.The complaint is most likely anatomy related.The procedure related harms identified were type ii endoleak (not a device failure) from the lumbar artery observed at 3month and 35month ct post the initial implant.The final patient status was reported to be in good condition and on surveillance.The review of manufacturing lot confirmed all devices met specifications prior to release.Devices remain implanted in the patient and were not returned, no evaluation completed.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.Correction: (b)(4).

Brand Name
OVATION PRIME
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7589553
Report Number3008011247-2018-00128
Device Sequence Number2292327
Product Code MIH
UDI-Device IdentifierM701TVAB2380E1
UDI-Public+M701TVAB2380E1/$$3180106FS10241403V
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/06/2018
Device Model NumberTV-AB2380-E
Device Catalogue NumberTV-AB2380-E
Device Lot NumberFS102414-03
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/01/2018
Supplement Date Received by Manufacturer08/03/2018
Initial Report FDA Received Date06/11/2018
Supplement Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR